# SDR SWIA201642281

- Difficulty date: June 5, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 31,474 hours, 27,943 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AFT FACE CORRODED FS 333.00, STR 26L TO STR 26R.  R & R FRAME AT FS333.0 AT PRODUCTION SPLICES 24L TO 24R IAW SRM.  PRESSURIZATION CHECKED GOOD.
